Common fixed point theorems in G-metric spaces

Pardeep Kumar, Nawneet Hooda, Pankaj Kumar

Abstract


In this paper, we prove common fixed point theorems for a pair of compatible mappings and a pair of occasionally weakly compatible mappings in G-metric spaces.


Full Text: PDF

How to Cite this Article:

Pardeep Kumar, Nawneet Hooda, Pankaj Kumar, Common fixed point theorems in G-metric spaces, Advances in Fixed Point Theory, Vol 7, No 2 (2017), 289-295

Copyright © 2017 Pardeep Kumar, Nawneet Hooda, Pankaj Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.